# SDR SWIA202510310014

- Difficulty date: October 14, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N620UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000824
- Aircraft time: 12,672 hours, 8,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOTTOM OF SEAT TRACK HAS CORROSION ON AFT END BETWEEN FR 84 AND 85 AT Y+10".  REPAIRED THE SEAT TRACK IAW ETD2022-170-022163, REV C.
